# SDR ANCF2015030801

- Difficulty date: March 7, 2015
- Submitted: March 18, 2015
- Operation: Air carrier
- Aircraft: N280AV
- Make and model: Airbus A330-243
- Aircraft serial: 1400
- Aircraft time: 1,024,410 hours, 1,609 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Valve
- Condition: Open
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE CABIN ALTITUDE REACH 9000 & THE RATE WAS 100 FT MIN.  AFTER TAKEOFF FUEL IMBALANCE OF INNER TANK WAS MORE THAN 7000 KG 28000LH 24800 RT, OVERWEIGHT LANDING WAS PERFORMED.  IAW AMM TASK 21-26-00-040-801 REF DMI 258 EXTRACT VLV FOUND OPEN IN FT.  REPOSITIONED & MX PROCS C OUT SUCCESSFULLY.  FOUND INNER TANK INLET VLV INOPERATIVE  TRANSFERRED TO MEL 28-25-04 1 CAT C DMI NBR 261 CAT C-RII- OVERWEIGHT LANDING INSPECTION C OUT IAW 05-51-11 SUCCESSFULLY.  ACFT RELEASED TO SERVICE.
